zbMATH — the first resource for mathematics

Is the critical percolation probability local? (English) Zbl 1230.60099
Authors’ abstract: “We show that the critical probability for percolation on a \(d\)-regular non-amenable graph of large girth is close to the critical probability for percolation on an infinite \(d\)-regular tree. We also prove a finite analogue of this statement, valid for expander graphs, without any girth assumption.”

60K35 Interacting random processes; statistical mechanics type models; percolation theory
82B43 Percolation
Full Text: DOI arXiv
[1] Alon N., Benjamini I., Stacey A.: Percolation on finite graphs and isoperimetric inequalities. Ann. Probab. 32, 1727–1745 (2004) · Zbl 1046.05071 · doi:10.1214/009117904000000414
[2] Akhmedov A.: The girth of groups satisfying Tits Alternative. J. Algebra 287(2), 275–282 (2005) · Zbl 1087.20023 · doi:10.1016/j.jalgebra.2005.01.053
[3] Alon N., Spencer J.H.: The Probabilistic Method, 2nd edn. Wiley, New York (2000)
[4] Benjamini, I., Schramm, O.: Percolation beyond Z d , many questions and a few answers. Elec. Comm. Probab. 1 (1996), Paper no. 8 · Zbl 0890.60091
[5] Benjamini I., Schramm O.: Recurrence of Distributional Limits of Finite Planar Graphs. Elec. J. Probab. 6, 1–13 (2001) · Zbl 1010.82021
[6] Campanino, M.: Inequalities for critical probabilities in percolation. In: Durrett, R. (ed.) Particle Systems, Random Media and Large Deviations, vol. 41 of Contemp. Math., pp. 1–9, Amer. Math. Soc., Providence, RI. Proceedings of the AMS-IMS-SIAM joint summer research conference in the mathematical sciences on mathematics of phase transitions held at Bowdoin College, Brunswick, Maine, June 24–30 (1984) · Zbl 0575.60098
[7] Dodziuk J.: Difference equations, isoperimetric inequality and transience of certain random walks. Trans. Am. Math. Soc. 284, 787–794 (1984) · Zbl 0512.39001 · doi:10.1090/S0002-9947-1984-0743744-X
[8] Grimmett G.R., Marstrand J.M.: The supercritical phase of percolation is well behaved. Proc. R. Soc. Lond. Ser. A 430(1879), 439–457 (1990) · Zbl 0711.60100 · doi:10.1098/rspa.1990.0100
[9] Kesten H.: Full Banach mean values on countable groups. Math. Scand. 7, 146–156 (1959) · Zbl 0092.26704
[10] Kesten H.: Symmetric random walks on groups. Trans. Am. Math. Soc. 92, 336–354 (1959) · Zbl 0092.33503 · doi:10.1090/S0002-9947-1959-0109367-6
[11] Lyons, R., Peres, Y.: Probability on Trees and Networks. http://mypage.iu.edu/\(\sim\)rdlyons/prbtree/prbtree.html (in preparation) · Zbl 1376.05002
[12] McDiarmid, C.: Concentration. Probabilistic methods for algorithmic discrete mathematics. pp. 195–248, Algorithms Combin., vol. 16, Springer, Berlin, (1998) · Zbl 0927.60027
[13] Olshanskii A.Yu., Sapir M.V.: On F k -like groups. Algebra i Logika 48(2), 245–257 (2009) · Zbl 1245.20033 · doi:10.1007/s10469-009-9044-2
[14] Woess W.: Random Walks on Infinite Graphs and Groups. Cambridge Tracts in Mathematics, vol. 138. Cambridge University Press, Cambridge (2000) · Zbl 0951.60002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.